# SDR DALA13042550974

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 59,338 hours, 43,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE SEAT MOUNTED EMERGENCY LIGHTING AT ROW 17D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A "TORN PIN" AND A LOOSE IN-LINE CONNECTION.  THE CONNECTION WAS RE-SEATED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
